Kodai Mathematical Journal

On $G$-fiberings over the circle within a cobordism class

Tamio Hara

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J., Volume 27, Number 1 (2004), 30-44.

Dates
First available in Project Euclid: 21 May 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1085143787

Digital Object Identifier
doi:10.2996/kmj/1085143787

Mathematical Reviews number (MathSciNet)
MR2042789

Zentralblatt MATH identifier
1061.57032

Citation

Hara, Tamio. On $G$-fiberings over the circle within a cobordism class. Kodai Math. J. 27 (2004), no. 1, 30--44. doi:10.2996/kmj/1085143787. https://projecteuclid.org/euclid.kmj/1085143787


Export citation